Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Quasilinear evolution equations and parabolic systems


Author: Herbert Amann
Journal: Trans. Amer. Math. Soc. 293 (1986), 191-227
MSC: Primary 35K60; Secondary 34G20, 58D25
MathSciNet review: 814920
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that general quasilinear parabolic systems possess unique maximal classical solutions for sufficiently smooth initial values, provided the boundary conditions are ``time-independent''. Moreover it is shown that, in the autonomous case, these equations generate local semiflows on appropriate Sobolev spaces. Our results apply, in particular, to the case of prescribed boundary values (Dirichlet boundary conditions).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35K60, 34G20, 58D25

Retrieve articles in all journals with MSC: 35K60, 34G20, 58D25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1986-0814920-4
PII: S 0002-9947(1986)0814920-4
Keywords: Quasilinear parabolic systems, existence, regularity, flows, interpolation spaces
Article copyright: © Copyright 1986 American Mathematical Society